双周期分布圆环形截面夹杂的反平面问题  

Antiplane problem of doubly periodic arrays of annular crosssection inclusions

在线阅读下载全文

作  者:徐耀玲[1] 刘新桥[1] 

机构地区:[1]燕山大学 建筑工程与力学学院,河北秦皇岛066004

出  处:《燕山大学学报》2008年第3期268-272,共5页Journal of Yanshan University

摘  要:研究了含双周期分布圆环形截面弹性夹杂的无限大介质在远场均匀反平面应力下的弹性响应。通过在双周期圆环形区域内引入非均匀本征应变,将双周期非均匀介质问题转化为带有双周期非均匀本征应变的均匀介质问题,结合双周期函数和双准周期Riemann边值问题理论,获得了该问题级数形式的解答。通过算例,考察了夹杂的几何尺寸和材料性质对内、外两层界面上的应力分布和应力集中系数的影响。An infinite elastic solid containing a doubly periodic parallelogrammic array of annular cross-section inclusions under antiplane shear is studied. By introducing eigensrtains in doubly periodic annular regions, the problem of doubly periodic inclusions is transformed into ones of homogeneous materials with doubly periodic eigenstrains. Combined with theories of double period function and doubly quasi-periodic Riemann boundary value problem, the series form solutions are obtained. Examples show the influences of inclusion sizes and properties on interfacial stresses and stress concentration factor.

关 键 词:双周期分布 圆环形截面夹杂 本征应变 双准周期Riemann边值问题 

分 类 号:O343[理学—固体力学] TB332[理学—力学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象